# SDR JJBA20251208016

- Difficulty date: November 28, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE II, LEFT OMEGA BEAM CRACKED AT FRAME 33. CF II, REPAIR DOUBLER ON LT OMEGA BEAM INBD VERT FLANGE AT FR 33.
